Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

luc_nic

Veteran Member
  • Total Reviews

    0
  • Content Count

    148
  • Joined

  • Last visited

Community Reputation

4 Neutral

3 Followers

About luc_nic

  • Rank
    Member

Recent Profile Visitors

1518 profile views
  1. Hi guys Might seem a silly question, but what do you do if you have left over accutane pills? I have a few months worth of 20mg pills as I finished my course early. Do you just chuck them out? give them back to the derm (mine has now retired)? if it was just a couple of capsules i wouldnt think twice about binning them but i have quite a few....
  2. day 41 - just about to start week 7 its been about a week since i started ahving real concerns about flushing and i have only taken 60mg in the last 7 days or so, so a little under 10mg a day. i havent had a real bad 'flushing episode' since wednesday night and that was after a game of badminton and a hot shower which im sure contributed to it. i actually started having trouble with flushig before beginning this course of accutane, after starting at a new place at work which is insanely hot and
  3. day 35 - 5 weeks today marks the end of week 5. during this week i had a few problems with severe facial redness and flushing, something which i do get on and off anyway, but i decided to just take 10mg for a couple of days due to the possibility of accutane induced rosacea. ive read, rightly or wrongly, that persistent flushing can damage the blood vessels which leads to a more permanent effect which i obviously want to avoid. accutane is actually used as a treatment for rosacea in small doses
  4. yeah thanks nomit. i sometimes have problems with flushing and im a little concerned about developing rosacea from high doses of accutane. but at the same time im desperate to get my acne sorted. ive read that accutane is actually prescribed for rosacea in low doses due to its antiinflammatory properties, typically 10mg a day or a few times a week. seems some people take this dose long term too for a year or two at a time. any thoughts on this?
  5. hey there just thought id swing by and offer some encouragement. im also on 20mg a day and am into my 6th week so just a little behind you. actually the last few days ive only taken 10mg as my face was super red and irritated, which i know can be a side effect, but it was burning hot. anyway, we are still early in our course so try and stay positive. this is my second course, my first one was nearly 5 years ago and my skin then was moderate, much worse than it is now. i did 30mg for 8 months an
  6. thanks for the explanation labrat, logically that would make sense. i guess, as with everything, everyone is different!
  7. hey im one month into my course at 20mg a day also and although things have been a bit up and down, ive seen improvement. i think my acne was quite similar to yours by the looks of things although i had cysts now and again and way oily skin. i still have a few clogged pores and red marks from breakouts in weeks 2 and 3. not an IB as such just the usual that i was getting. my side effects have been super mild but i notice my skin taking longer to heal. best of luck with your course!
  8. hey labrat thanks for your post, thats pretty interesting. so what effect does isotetrinoin have on FoxO transciption factors? or is that as yet unknown also?
  9. wow congrats to you! youre progress is just amazing and gives all us taners some hope and inspiration. thanks for checking back and sharing. beautiful
  10. hey it would make sense that it matures them, im just a bit unsure about what happens in people when acne returns post tane? do the sebacous glands 'un-mature' somehow or rejuvinate themselves? as for my prgoress at 20mg, im exactly a month today and have seen improvement over the month although it has been up and down for sure! i dont ave any active acne right now just red marks etc from breakouts. side effects have been really mild, i got super oily to begin with but now im a little dry (onl
  11. day 28 - officially one month! well as ever with tane my first month has been a bit of a rollercoaster. right now, my skin is noticeably better than when i started on day 1. i had some pretty sizeable cysts then, was an oil slick, and lots of clogged pores etc. i dont have any active acne at the moment, just red marks from previous breakouts. considering it is that time of the month for me its pretty great. having said that, it has only been 2 days that this has been the case, i had a couple po
  12. hey. ii would def get stared on a topical for maintenance once you're done with your course. im a month into my second and wish i had the first time around. my skin is nowhere near as bad as before my first course but i think if i had taken a bit better care post tane i probably wouldnt have needed a second course. retin-a is a topical retinoid. lots of people experience and IB from it if starting at any other time but following acutane when your pores and skin are clear there will be nothing to
  13. hey there if you had a years remission from just three months and your acne is still milder than before, i reckon you have a good chance of much longer remission if you complete the course this time. you might even want to to an extra month or two depending on your dosage if you really want to knock it out for good. umm i thought what i had said about long term remission following a second course was the same as you? lol. maybe i wrote it out so it wasnt very clear. ive read that basically
  14. i thought that was the whole point of accutane? that it damages sebacous glands perminently so that oil production is decrease from then on...? isnt that how the longer term remission works? If sebacous glands are only temporarily 'damaged' surely after the course the oil and acne would just return to normal? i know it does for some people anyway. im on the second course myself. also at 20mg at the moment
  15. i also have been a fan of tanning beds. i started using them again occasionally after my first course, my skin was flawless. i then went travelling and was in the sun alot. 3 months later i broke out like crazy. im back on accutane now. it may have been that i would have broken out again anyway, who knows, just dont overdo it. it can increase oil production if you dont keep your skin moisturised after
×